# SDR A6WA201240347

- Difficulty date: February 9, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 20,938 hours, 20,139 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Doubler
- Condition: Damaged
- Location: Rt Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED HOLE DISCOVERED DURING COLD WORKING OF MLG TRUNNION LOWER FLANGE RT MOST AFT HOLE DOUBLER.  REPAIRED DESCREPANT OVERSIZED HOLE IN RT MLG LOWER TRUNNION FLANGE DOUBLER IAW REO 601R-57-21-1596, REV.
